# SDR 07FDEA02009

- Difficulty date: May 29, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 37,662 hours, 20,106 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Clamp
- Part number: A2727024500200
- Condition: Delaminated
- Location: Rudder Duplex
- Component: Rudder Duplex, Airbus
- Stage of operation: TX
- How discovered: V
- Nature of condition: A, S
- Precautionary procedure: D

## Discrepancy

RUDDER CHECK ON FLIGHT CONTROL TEST UNSAT, RUDDER TRAVEL RESTRICTED ON ECAM, RUDDER PEDALS STUCK IN HALF DOWN POSITION, BOTH LEFT AND RIGHT SIDE, WOULD NOT RETURN TO CENTER POSITION FOUND DUPLEX ROD LWR SEPARATION CLAMP (P/N A2727024500200) RUBBER DISBONDED ALLOWING CLAMP TO FALL INTO LWR RUDDER QUADRANT.  REMOVED AND REPLACED CLAMP IAW A310-200 AMM 27-21-17-4 01.
